# SDR SWAA052259

- Difficulty date: July 29, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 59,987 hours, 45,207 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26066712
- Part serial: B9011
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIR TURNBACK, NR 2 MAIN TIRE TREAD SEPARATED AND LOST A SYSTEM HYDRAULICS DURING MAIN GEAR RETRACTION.  FOUND LT INBD GROUND SPOILER, LT AILERON BUS CABLE , 4 HYDRAULIC LINES AND LT INBD T/E AFT FLAP DAMAGED.  REMOVED AND REPLACED MAIN TIRE ASSY, LT INBD T/E AFT FLAP, HYDRAULIC LINES AND LT INBD GROUND SPOILER PER MM.
